Asymptotics of the Mean Number of Particles in a Periodic Branching Random Walk at a Receding Point K. Ryadovkin Sep 2026 · Mathematical Notes · Vol 120, pp. 525 - 537 · 0 citations · 19 references DOI Semantic Scholar Save View source Cite { copied='apa'; setTimeout(() => { copied=null; open=false }, 1000) })" class="flex w-full items-center justify-between rounded-lg px-3 py-2 text-left text-sm hover:bg-gray-100 dark:hover:bg-ink-800"> Copy APA Copied ✓ { copied='mla'; setTimeout(() => { copied=null; open=false }, 1000) })" class="flex w-full items-center justify-between rounded-lg px-3 py-2 text-left text-sm hover:bg-gray-100 dark:hover:bg-ink-800"> Copy MLA Copied ✓ { copied='bibtex'; setTimeout(() => { copied=null; open=false }, 1000) })" class="flex w-full items-center justify-between rounded-lg px-3 py-2 text-left text-sm hover:bg-gray-100 dark:hover:bg-ink-800"> Copy BibTeX Copied ✓ Share